# SDR CA000719020

- Difficulty date: June 21, 2000
- Submitted: July 24, 2000
- Operation: General aviation
- Make and model: Piper PA-31
- Aircraft time: 12,509 hours
- Engine: Lyc TIO540A2B
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 416580
- Condition: Cracked
- Location: Flange Radius
- Part time: 12,596 hours
- Component: Blkhead Fitting, Piper
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE PERFORMING UNSCHEDULED MAINTENANCE, A BULGE WAS OBSERVED ON FUSELAGE SKIN AROUND THE FORWARD WING SPAR PICKUP FITTING.  FURTHER INSPECTION REVEALED BOTH LT AND RT FROST SPAR ATTACHMENT BULKHEADS P/NS 41658-0 AND -1 WERE CRACKED AND ALSO LT AND LT FRONT SPAR ATTACHMENT CHANNEL P/N''S 40603-0 AND -1 WERE CRACKED.  ATTACHMENT BULKHEADS WERE REPLACED WITH NEW PIPER P/N''S 52694-0 AND 52694-01.  FRONT SPAR ATTACHMENT CHANNELS WERE REPLACED.  WITH NEW PIPER P/N''S 40603-02 AND 40603-03.
